Differential and Integral Equations

Hénon elliptic equations in $\mathbb R^2$ with subcritical and critical exponential growth

Eudes Mendes Barboza and João Marcos do Ó

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the Dirichlet problem in the unit ball $B_1$ of $\mathbb R^2$ for the Hénon-type equation of the form \begin{equation*} \begin{cases} -\Delta u =\lambda u+|x|^{\alpha}f(u) & \mbox{in } B_1, \\ \quad \ \ u = 0 & \mbox{on } \partial B_1, \end{cases} \end{equation*} where $f(t)$ is a $C^1$-function in the critical growth range motivated by the celebrated Trudinger-Moser inequality. Under suitable hypotheses on constant $\lambda$ and $f(t)$, by variational methods, we study the solvability of this problem in appropriate Sobolev s paces.

Article information

Differential Integral Equations, Volume 33, Number 1/2 (2020), 1-42.

First available in Project Euclid: 6 February 2020

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx]


do Ó, João Marcos; Barboza, Eudes Mendes. Hénon elliptic equations in $\mathbb R^2$ with subcritical and critical exponential growth. Differential Integral Equations 33 (2020), no. 1/2, 1--42. https://projecteuclid.org/euclid.die/1580958028

Export citation